RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 76, Issue 4  


On almost-periodic points of a topological Markov chain
S. A. Bogatyi, V. V. Redkozubov
3
Compact homogeneous manifolds of dimension at most 7 up to a finite covering
V. V. Gorbatsevich
27
On a multidimensional analogue of the Schwarz example
V. A. Klyachin
41
On the rate of convergence of orthorecursive expansions over non-orthogonal wavelets
A. Yu. Kudryavtsev
49
Homological dimensions and Van den Bergh isomorphisms for nuclear Fréchet algebras
A. Yu. Pirkovskii
65
The mean value of Frobenius numbers with three arguments
D. Frolenkov
125
Commutative homogeneous spaces with one-dimensional stabilizer
S. A. Shashkov
185
Stability of convex sets and applications   
M. E. Shirokov
207
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019